My foot is not totally read and I keep having stinging & itch? I have stopped using it but need to know when I can start using it again... It is really anoying since I just had a knee operation and am stuck on the couch with synthetic stockings on --- I am sure the socks we part of my problem!
No answers have yet been posted. Add your answer to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
For bumps on his chin belived to be from plastic feeding bowls
1 answer • 2 Mar 2010
it started as a bump 5 days ago. now its blisterlike and located on my left lower abdomen and back, lotrimin doesn't do anything, clotrimazole ...
1 answer • 29 Aug 2010
foot. Is this medication the same?
1 answer • 9 Jan 2011
i have used clobetasol cream for many years been trying to stop but each time i stop using the cream my face gets darker and my completion is not ...
0 answers • 1 Jun 2011
Gyne-Lotrimin - how long after the seven days of use should I wait to have sex or can I have sex on?
... the 8th day
1 answer • 15 Jan 2012